# SDR DALA1235289204

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 46,749 hours, 24,805 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING VERTICAL STABILIZER LEADING EDGE SKIN INSPECTION EA_JIC 02-470871-12AD REV C ME01,9 LEADING EDGE HOLES WERE FOUND WORN AND WRITTEN ON NR CARD 99, PER STEP 3 OF SAME EA JIC, ME05 WAS ISSUED.  THE LEADING EDGE WAS REMOVED ON NR 107 AND REPAIRS WERE ACCOMPLISHED PER SERVICE GENERAL REPAIR DRAWING SG09550004 WITH NO DEVIATIONS ON NR 108.  THE LEADING EDGE WAS REINSTALLED ON NR 107 WHERE IT WAS PREVIOUSLY REMOVED.
